Header

UZH-Logo

Maintenance Infos

An observability criterion for dynamical systems governed by Riccati differential equations


Rosenthal, J (1996). An observability criterion for dynamical systems governed by Riccati differential equations. IEEE Transactions on Automatic Control, 41(3):434-436.

Abstract

In this paper, we present an observability criterion for systems whose state is governed by a matrix Riccati differential equation and whose output is given by a affine transformation.

Abstract

In this paper, we present an observability criterion for systems whose state is governed by a matrix Riccati differential equation and whose output is given by a affine transformation.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

31 downloads since deposited on 17 Mar 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Grassmann manifold , Riccati differential equations , affine transformation , dynamic systems , eigenvalues , matrix algebra , observability criterion
Language:English
Date:1996
Deposited On:17 Mar 2010 12:57
Last Modified:21 Nov 2017 14:23
Publisher:IEEE
ISSN:0018-9286
Additional Information:© [1996] IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Publisher DOI:https://doi.org/10.1109/9.486645

Download

Download PDF  'An observability criterion for dynamical systems governed by Riccati differential equations'.
Preview
Filetype: PDF
Size: 1MB
View at publisher